RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 2, Pages 263–266 (Mi dan21937)  

MATHEMATICS

On the theory of approximation of functions by linear combinations of Sturm–Liouville characteristic functions

G. I. Natanson

A. I. Hertsen Leningrad Pedagogical Institute

Full text: PDF file (360 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 04.12.1956

Citation: G. I. Natanson, “On the theory of approximation of functions by linear combinations of Sturm–Liouville characteristic functions”, Dokl. Akad. Nauk SSSR, 114:2 (1957), 263–266

Citation in format AMSBIB
\Bibitem{Nat57}
\by G.~I.~Natanson
\paper On the theory of approximation of functions by linear combinations of Sturm--Liouville characteristic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 2
\pages 263--266
\mathnet{http://mi.mathnet.ru/dan21937}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0093677}
\zmath{https://zbmath.org/?q=an:0084.06501}


Linking options:
  • http://mi.mathnet.ru/eng/dan21937
  • http://mi.mathnet.ru/eng/dan/v114/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020